RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk, 1992 Volume 324, Number 2, Pages 254–257 (Mi dan5517)

MATHEMATICS

On the regularization of operator equations

S. Dzhumaev, È. Muhamadiev

Mathematics Institute and Computing Center, Academy of Sciences of the Republic of Tadzhikistan, Dushanbe

UDC: 518

Presented: M. M. Lavrent'ev
Received: 21.02.1992


 English version:
Doklady Mathematics, 1992, 45:3, 556–559

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025